# SDR P5CA9700071

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED UPPER CHORD ON FLOORBEAM IN AFT CARGO COMPARTMENT AT BS 1820.  BLENDED DAMAGED AREA PER BAC SRM 51-10-01 AND RETREATED PER BAC SRM 51-10-02.
